RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Uvarova, Irina Alekseevna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:686
Abstract pages:1993
Full texts:458
References:265
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 27.11.1986
E-mail:

http://www.mathnet.ru/eng/person34245
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. G. V. Demidenko, I. A. Uvarova, Yu. A. Khazova, “On one system of ordinary differential equations of large dimension and a delay equation”, Sib. Zh. Ind. Mat., 22:3 (2019),  59–73  mathnet  elib; J. Appl. Industr. Math., 13:3 (2019), 447–459  scopus
2016
2. G. V. Demidenko, I. A. Uvarova, “On a class of systems of ordinary differential equations of large dimension”, Sib. Zh. Ind. Mat., 19:2 (2016),  47–60  mathnet  mathscinet  elib; J. Appl. Industr. Math., 10:2 (2016), 179–191  scopus
2014
3. I. A. Uvarova, “On a system of nonlinear differential equations of higher dimension”, Sib. Zh. Ind. Mat., 17:3 (2014),  111–121  mathnet  mathscinet; J. Appl. Industr. Math., 8:4 (2014), 594–603
4. I. A. Uvarova, “On Properties of Solutions to a System of Ordinary Differential Equations of Higher Dimension”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:2 (2014),  88–97  mathnet; J. Math. Sci., 211:6 (2015), 902–909
2012
5. I. I. Matveeva, I. A. Mel'nik, “On the properties of solutions to a class of nonlinear systems of differential equations of large dimension”, Sibirsk. Mat. Zh., 53:2 (2012),  312–324  mathnet  mathscinet; Siberian Math. J., 53:2 (2012), 248–258  isi  scopus
2010
6. Irina A. Melnik, Andrey E. Mironov, “Baker–Akhiezer Modules on Rational Varieties”, SIGMA, 6 (2010), 030, 15 pp.  mathnet  mathscinet  isi  scopus
7. G. V. Demidenko, I. A. Mel'nik, “On a method of approximation of solutions to delay differential equations”, Sibirsk. Mat. Zh., 51:3 (2010),  528–546  mathnet  mathscinet  zmath; Siberian Math. J., 51:3 (2010), 419–434  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021